What is going on?!

I wrote on here a little while ago about some new medications I have been prescribed after my recent appointment at the endo clinic.

I have been taking Cerazette for 3 years continuously and never had a bleed. I had my first Zoladex injection two weeks ago and my GP suggested that I continue to take the pill alongside the implant which I have done. Well this morning I started spotting.

Is there anyone out there that can shed some light on this as I am completely thrown. How can it be that I am taking two medications to stop periods (well the Zoladex is meant to stop it working completely down there) and still bleed!? I understand that spotting is listed as a side effect for the implant but surely with the cerazette still in my system this shouldn't be happening? I thought that any bleeding can make the endo increase so surely it is a bit backward to take something that could do just that!?

As a result of the spotting I am having horrific cramps again and having to stuff painkiller after painkiller just to get through the day, as I am sure most of you will appreciate.

I probably don't ask the right questions when I go for these appointments but its hard to guess how my body will react and now it is impossible to get any answer I can trust.

Grateful for any advise on this one


1 Reply

  • Hi Beth the Zoladex takes about a month to settle down . You can get a flare of symptoms , spotting etc the first month or so but should settle down. Don't know about taking the pill alongside though. It could just be your body trying to get used to things.

You may also like...